# SDR 20000713SH019

- Difficulty date: July 22, 1999
- Submitted: July 13, 2000
- Operation: General aviation
- Aircraft: N4134D
- Make and model: Piper PA-32R-301T
- Aircraft serial: 3257070
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: SFA2325
- Condition: Leaking
- Location: Actuator Shaft
- Part time: 143 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MALFUNCTION OCCURRED IN-FLIGHT.  PILOT REPORTED HYDRAULIC PUMP FAILURE IN-FLIGHT.   TROUBLESHOT PROBLEM, DETERMINED THAT LT MAIN GEAR ACTUATOR WAS LEAKING AT ACTUATOR SHAFT, AS WELL AS NOSE GEAR ACTUATOR LEAKING INTERNALLY AND SUCKING IN AIR, ALL CONTRIBUTING TO CAUSE HYDRAULIC PUMP TO CYCLE CONTINUOUSLY AND FAIL.  (X)
